The behavior of capillary surfaces when gravity goes to zero
Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque no. 118  (1984), p. 227-233
@incollection{AST_1984__118__227_0,
     author = {Tam, L.-F.},
     title = {The behavior of capillary surfaces when gravity goes to zero},
     booktitle = {Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {118},
     year = {1984},
     pages = {227-233},
     zbl = {0577.76020},
     mrnumber = {761753},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__118__227_0}
}
Tam, L.-F. The behavior of capillary surfaces when gravity goes to zero, in Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque, no. 118 (1984), pp. 227-233. http://www.numdam.org/item/AST_1984__118__227_0/

[1] P. Concus And R. Finn, On capillary free surfaces in the absence of gravity, Acta Math. 132 (1974), 117-198. | MR 670441 | Zbl 0382.76003

[2] P. Concus And R. Finn, On capillary free surfaces in a gravitational field, Acta Math. 132 (1974), 207-223. | Article | MR 670443 | Zbl 0382.76005

[3] M. Emmer, Esistenza, unicità e regolarità nelle superfici di equilibrio nei capillari, Ferrara Sez. VII (N.S.) 18 (1973), 79-94. | MR 336507 | Zbl 0275.49005

[4] R. Finn, Existence criteria for capillary free surfaces without gravity, Indiana Univ. Math. J. 32 (1983), 439-460. | Article | MR 697648 | Zbl 0487.76012

[5] R. Finn, A subsidiary variational problem and existence criteria for capillary surfaces, preprint, Stanford University. | MR 765833 | Zbl 0542.49021

[6] R. Finn And C. Gerhardt, The internal sphere condition and the capillarity problem, Ann. Mat. Pura Appl. IV 112 (1977), 13-31. | Article | MR 434137 | Zbl 0349.49019

[7] C. Gerhardt, Global regularity of the solutions to the capillarity problem, Ann. Scuola Norm. Sup. Pisa (4) 3 (1976), 157-175. | MR 602007 | Zbl 0338.49008

[8] E. Giusti, Boundary value problems for non-parametric surfaces of prescribed mean curvature, Ann. Scuola Norm. Sup. Pisa (4) 3 (1976), 501-548. | MR 482506 | Zbl 0344.35036

[9] E. Giusti, On the equation of surfaces of prescribed mean curvature. Existence and uniqueness without boundary conditions, Inv. Math. 46 (1978), 111-137. | Article | MR 487722 | Zbl 0381.35035

[10] E. Giusti, Generalized solutions of mean curvature equations, Pac. J. Math. 88 (1980), 297-321. | Article | MR 607982 | Zbl 0461.49024

[11] E. Giusti, Minimal surfaces and functions of bounded variation, Notes on pure Mathematics, Australian National Univ., Canberra (1977). | MR 638362 | Zbl 0402.49033

[12] O.A. Ladyzhenskaya And N.N. Ural'Tceva, Local estimates for gradients of solutions of non-uniformly elliptic and parabolic equations, Comm. Pure Appl. Math. 23 (1970), 677-703. | Article | MR 265745 | Zbl 0193.07202

[13] G. Lieberman, The conormal derivative problem for elliptic equations of variational type, preprint, Iowa State University. | Article | MR 708644 | Zbl 0476.35032

[14] U. Massari And L. Pepe, Successioni convergenti di ipersuperfici di curvatura media assegnata, Rend. Sem. Mat. Univ. Padova 53 (1975), 53-68. | MR 420401 | Zbl 0358.49020

[15] M. Miranda, Superfici cartesiane generalizzate ed insiemi di perimetro localmente finito sui prodotti cartesiani, Ann. Scuola Norm. Sup. Pisa (3) 18 (1964), 515-542. | MR 174706 | Zbl 0152.24402

[16] M. Miranda, Comportamento delle successioni convergenti di frontiere minimali, Rend. Sem. Mat. Univ. Padova 38 (1967), 238-257. | MR 222735 | Zbl 0154.37102

[17] M. Miranda, Superfici minime illimitate, Ann. Scuola Norm. Sup. Pisa (4) 4 (1977), 313-322. | MR 500423 | Zbl 0352.49020

[18] D. Siegel, On the behavior of a capillary surface in a narrow tube, preprint, New Mexico Institute of Mining and Technology.

[19] L. Simon, Regularity of capillary surfaces over domains with corners, Pac. J. Math. 88 (1980), 363-377. | Article | MR 607984 | Zbl 0467.35022

[20] N.N. Ural'Tceva, The solvability of the capillarity problem, (English translation from Russian), Vestnik Leningrad Univ. Math. 6 (1979), 363-375. | Zbl 0419.35040